# SDR SWIA200819320

- Difficulty date: March 4, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 6,483 hours, 4,163 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Rough
- Location: Control Column
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6272 - AILERON FLIGHT CONTROLS DO NOT FEEL SMOOTH AT LOWER AIRSPEEDS.  REPLACED FIRST OFFICERS CONTROL COLUMN BEARINGS PER AMM 27-11-01.  OPS CHECK GOOD.
